Remarks to a paper of J. Deák on simultaneous extensions of families (Qi)

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The paper establishes, with the help of loosenesses [3], results contained in [17].

Original languageEnglish
Pages (from-to)195-204
Number of pages10
JournalActa Mathematica Hungarica
Volume92
Issue number3
Publication statusPublished - Dec 1 2001

Keywords

  • Looseness
  • Screen
  • Simultaneous extension

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Remarks to a paper of J. Deák on simultaneous extensions of families (Q<sub>i</sub>)'. Together they form a unique fingerprint.

  • Cite this